# SDR ASAA0956652

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,535 hours, 3,514 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A11414
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DEFECT 6190500T (RT WHEEL WELL FOUND 4 INCH CRACK IN VAPOR BARRIER) PERFORM REPAIR OF VAPOR BARRIER.  REPAIRED CRACK IN VAPOR BARRIER AT RT WHEEL WELL IAW SRM 51 70 04 REPAIR 10.
